loading page

COVID-19 Vaccine-Induced Tolosa-Hunt Syndrome: A Case Report
  • +1
  • Dan Morgenstern-Kaplan,
  • Daniel Salame Waxman,
  • Yasshid León-Mayorga,
  • Edgar Nuñez-García
Dan Morgenstern-Kaplan
Sofía Salud S.A, Mexico City, Mexico
Author Profile
Daniel Salame Waxman
Sofía Salud S.A, Mexico City, Mexico
Author Profile
Yasshid León-Mayorga
Sofía Salud S.A, Mexico City, Mexico
Author Profile
Edgar Nuñez-García
Sofía Salud S.A, Mexico City, Mexico
Author Profile

Abstract

We present the case of a previously healthy 36-year-old male with right eye discomfort, associated diplopia and dizziness as the primary clinical picture, seven days after a booster vaccination with the ChAdOx1-S (Oxford/AstraZeneca) COVID-19 vaccine.
28 Jun 2022Submitted to Clinical Case Reports
29 Jun 2022Submission Checks Completed
29 Jun 2022Assigned to Editor
04 Jul 2022Reviewer(s) Assigned
19 Jul 2022Review(s) Completed, Editorial Evaluation Pending
19 Jul 2022Editorial Decision: Revise Minor
02 Aug 20221st Revision Received
05 Aug 2022Assigned to Editor
05 Aug 2022Submission Checks Completed
05 Aug 2022Review(s) Completed, Editorial Evaluation Pending